# SDR CA071128005

- Difficulty date: October 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 747-400
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blades
- Condition: Separated
- Location: Apu Engine
- Component: Engine, Pwc
- Component part number: PW901A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AC B-CHECK, AIRFRAME APU COMPARTMENT IMPACT DAMAGE WAS OBSERVED CAUSED BY APPARENT TURBINE BLADE LIBERATION AND CASE FLANGE SEPARATION.  THE APU HAD BEEN DECLARED INOPERATIVE BY THE OPERATOR SINCE OCTOBER 20 2007.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071128005)
